RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 6, Issue 4  


Lower cardinality bounds for the complexity of realization of functions in $P_k$ by schemes consisting of functional elements in an arbitrary basis
S. V. Yablonskii
3
Estimates for the length of a code for schemes consisting of functional elements
A. E. Andreev, I. A. Vikhlyantsev
10
Coverings of Boolean graphs
V. G. Nikonov
21
A system for the automated solution of problems in elementary algebra
A. S. Podkolzin
35
On some closed classes in partial two-valued logic
V. B. Alekseev, L. L. Voronenko
58
On the number of finite automata stabilized by a constant input in a fixed state
E. V. Sherisheva
80
Metric aspects of the theory of integer linear programming
N. N. Kuzyurin
87
Limit theorems for conditional distributions
Sh. A. Mirakhmedov
107
On the minimal universal collectives of automata for plane labyrinths
G. Kilibarda
133

Information
Sergei Vsevolodovich Yablonskii (on the occasion of his seventieth birthday)
154
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020